Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A decomposition theorem for $ {\bf R}\sp n$


Author: Péter Komjáth
Journal: Proc. Amer. Math. Soc. 120 (1994), 921-927
MSC: Primary 04A20; Secondary 52C10
DOI: https://doi.org/10.1090/S0002-9939-1994-1169038-0
MathSciNet review: 1169038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ {{\mathbf{R}}^n}$ is the union of countably many sets, none containing two points a rational distance apart.


References [Enhancements On Off] (What's this?)

  • [1] J. Ceder, Finite subsets and countable decompositions of Euclidean spaces, Rev. Roumaine Math. Pures Appl. 14 (1969), 1247-1251. MR 0257307 (41:1958)
  • [2] R. O. Davies, Partitioning the plane into denumerably many sets without repeated distances, Proc. Cambridge Philos. Soc. 72 (1972), 179-183. MR 0294592 (45:3662)
  • [3] P. Erdős, Set theoretic, measure theoretic, combinatorial, and number theoretic problems concerning point sets in Euclidean space, Real Anal. Exchange 4 (1978-1979), 113-138. MR 533932 (80g:04005)
  • [4] P. Erdős and A. Hajnal, On chromatic number of graphs and set systems, Acta Math. Hungar. 17 (1966), 61-99. MR 0193025 (33:1247)
  • [5] P. Erdős and P. Komjáth, Countable decompositions of $ {{\mathbf{R}}^2}$ and of $ {{\mathbf{R}}^3}$, Discrete Comput. Geom. 5 (1990), 325-331. MR 1043714 (91b:04002)
  • [6] P. Komjáth, Tetrahedron free decomposition of $ {{\mathbf{R}}^3}$, Bull. London Math. Soc. 23 (1991), 116-120. MR 1122894 (92i:52008)
  • [7] J. Schmerl, Partitioning Euclidean space (to appear). MR 1215326 (94e:05262)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 52C10

Retrieve articles in all journals with MSC: 04A20, 52C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1169038-0
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society